# SDR AALA201802059044

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 38,578 hours, 18,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19C AISLE EMERGENCY LIGHT HOUSING BROKEN.  REPLACED THE EMERGENCY LIGHT HOUSING IAWAMM 33-51-18.
